# SDR AALA202211024646

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737
- Aircraft serial: 29557
- Aircraft time: 36,423 hours, 15,189 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355C000102
- Part serial: 05435
- Condition: Faulty
- Location: Zone 300 - Stabs
- Part time: 36,423 hours, 15,189 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB OUT ABQ MANUAL ELECTRIC TRIM (BOTH SWITCHES) WOULD MOVE THE TRIM WHEEL LESS THEN 1 INCH OF TRAVEL. FLIGHT DIVERTED TO DFW LANDING SAFELY. REPLACED HORIZONTAL STABILIZER TRIM MOTOR PER AMM 27-41-71. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
